Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Celexa Withdrawal Smiley

Posted by SalArmy4me on May 14, 2001, at 6:25:28

In reply to Re: Remeron - Celexa - Sal, posted by Smiley on May 14, 2001, at 2:13:33

Citalopram withdrawal syndromes are rare in the literature. There were only two case reports of it documented (as of October 2000):

1) Fernando, Antonio T. III MD. Schwader, Patrick. A Case of Citalopram Withdrawal. Journal of Clinical Psychopharmacology. 20(5):581-582, October 2000.
2) Benazzi F. Citalopram withdrawal symptoms. Eur Psychiatry 1998;13:219-20.

Citalopram has a half-life of only 36 hours, so after a month of not taking it, it is impossible that the drug is still in your body causing adverse effects. Besides, the two case reports above describe the main symptom of Celexa withdrawal (assuming this is a consistent recurring phenomenon) as dizziness--mostly severe light-headedness, which came on very suddenly and lasted only a few hours. The patients had no further symptoms in the next few days.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SalArmy4me thread:62426
URL: http://www.dr-bob.org/babble/20010507/msgs/62858.html